# SDR DL73S040062

- Difficulty date: January 20, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N242WA
- Make and model: Boeing 737247
- Aircraft serial: 23516
- Aircraft time: 48,208 hours, 35,020 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545771654
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER SKIN OF THE STRINGER 10R SKIN LAP JOINT WAS FOUND WITH A LIGHT SCRIBE MARK ALONG THE LENGTH OF THE PANEL FROM FS 540-727.  THE LAP JOINT WAS UNFASTENED, SEPARATED, ALL DAMAGE REMOVED THROUGH MACHINING, AND THOROUGHLY INSPECTED TO ENSURE NO CRACKS OR FURTHER DAMAGE.  THE JOINT WAS THEN REASSEMBLED.  THE REPAIR WAS ACCOMPLISHED PER ER/A 087869-14.
